Differential and Integral Equations

On the Lotka-Volterra competition model in symmetric domains

Changfeng Gui

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the existence of multiple co-existence states of the Lotka-Volterra competition model in symmetric domains. We also investigate the stability of these states in various senses. Our method can also be used in the study of periodic solutions.

Article information

Source
Differential Integral Equations, Volume 8, Number 8 (1995), 2079-2096.

Dates
First available in Project Euclid: 20 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1369056141

Mathematical Reviews number (MathSciNet)
MR1348966

Zentralblatt MATH identifier
0924.35057

Subjects
Primary: 35K57: Reaction-diffusion equations
Secondary: 35B10: Periodic solutions 35Q80: PDEs in connection with classical thermodynamics and heat transfer 92B05: General biology and biomathematics

Citation

Gui, Changfeng. On the Lotka-Volterra competition model in symmetric domains. Differential Integral Equations 8 (1995), no. 8, 2079--2096. https://projecteuclid.org/euclid.die/1369056141


Export citation